# SDR DL764020792

- Difficulty date: July 6, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 5,514 hours, 2,201 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FAILED VERIFICATION FLIGHT FROM FAN LUBE (BOTH ENGINES).  LEFT ENGINE VIBES TO 4.3.  PERFORMED AVM TRIM BALANCE.  CHECKS GOOD.
